2-11-11

I had an appt yesterday with my new pdoc, it went very well. I feel hopeful. My AA sponser came to the appt with me as support. He didn't make too many changes to my meds at this point cause over the past few weeks the old pdoc stopped the Saphris and I was on Fanapt for a week then stopped that so I have been detoxing off a lot of medication. The new pdoc mentioned that I might be really sensitive to some of these meds like lithium so he lowered my lithium to 150mg from 300mg. He is going to see me next week. Hopefully, I will be feeling much better soon. I miss going to the gym and hiking, I just haven't had the energy lately.
My mom really hurt my feelings today. We have such a hot and cold relationship. She called me this afternoon to tell me how she was on her way driving to see my younger brother, who over a year ago, fell 3 stories off of a balcony and he is still on oxy cotton & lots of other meds. My brother has had 3 back surgeries in the past year. He is 22 years old. My mom has been to visit him like 20 times and she has never been to visit me. She said he is 22 years old and I am 38, and need to take care of myself! She told me if I don't understand that go talk to your therapist!!!!! Boy, I have to learn to accept the things I can not change, I have a lot of trouble with acceptance sometimes. Especially when it comes to dealing with family, I always want them to be there for me, and its breaks my heart all the time cause I keep trying to go to an empty well for support.

Replies

CarlaBent
CarlaBent

That\'s a tough lesson to learn in life, that you can\'t get something from someone that they just don\'t have to give. I guess if you want to see your mom, you will have to be the one doing the visiting.
It does sound like Pdoc appointment went well!!! And that\'s nice that your sponsor went with you for support!!!
I hope that once your meds are settled in that they will serve you well!!! And that you will have your energy back and can engage in all the activities that you like!!! (((((Hugs)))))